# SDR USAA060450

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 1133482
- Condition: Cracked
- Location: Bs 727c S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727C S4L CRACK.  REMOVED AND REPLACED WITH NEW PART IAW SRM 51-10-02, DEFECT SIZE: 1.0 INCH.
